Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the partial sums of harmonic developments and of power series


Author: Otto Szász
Journal: Trans. Amer. Math. Soc. 52 (1942), 12-21
MSC: Primary 42.4X
MathSciNet review: 0006757
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fejér, Neue Eigenschaften der Mittelwerte bei den Fourierreihen, Journal of the London Mathematical Society, vol. 8 (1933), pp. 53-62.
  • [2] S. Mandelbrojt, Quelques remarques sur les fonctions univalentes, Bulletin des Sciences Mathématiques, (2), vol. 58 (first part) (1934), pp. 185-200.
  • [3] Malcolm I. S. Robertson, On the theory of univalent functions, Ann. of Math. (2) 37 (1936), no. 2, 374–408. MR 1503286, http://dx.doi.org/10.2307/1968451
  • [4] Werner Rogosinski, Über positive harmonische Entwicklungen und typisch-reelle Potenzreihen, Math. Z. 35 (1932), no. 1, 93–121 (German). MR 1545292, http://dx.doi.org/10.1007/BF01186552
  • [5] I. Schur and G. Szegö, Über die Abschnitte einer im Einheitskreise beschränkten Potenzreihe, Sitzungsberichte der Preussischen Akademie, 1923, pp. 545-560.
  • [6] Otto Szász, On the Cesàro and Riesz means of Fourier series, Compositio Math. 7 (1939), 112–122. MR 0000851 (1,138c)
  • [7] P. Turán, Über die montone Konvergenz der Cesàro-Mittel bei Fourier- und Potenzreihen, Proceedings of the Cambridge Philosophical Society, vol. 34, Part II (1938), pp. 134-143.
  • [8] A. Zygmund, Trigonometrical Series, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1942-0006757-4
PII: S 0002-9947(1942)0006757-4
Article copyright: © Copyright 1942 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia